Weak Cauchy sequences in $L_{∞}(μ,X)$

Volume 116 / 1995

Georg Schlüchtermann Studia Mathematica 116 (1995), 271-281 DOI: 10.4064/sm-116-3-271-281


For a finite and positive measure space Ω,∑,μ characterizations of weak Cauchy sequences in $L_{∞}(μ,X)$, the space of μ-essentially bounded vector-valued functions f:Ω → X, are presented. The fine distinction between Asplund and conditionally weakly compact subsets of $L_{∞}(μ,X)$ is discussed.


  • Georg Schlüchtermann

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image